# SDR ASAA2019041869032

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 45,857 hours, 13,953 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 332A239048
- Condition: Gouged
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78472000 #2 ENGINE INLET AND FAN BLADES - DETAILED INSPECTION FOUND FWD SECTION OF TAI VALVE DUCTING GOUGED FROM TURNBUCKLE.  LWR O/B SIDE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG TAI DUCT REF CFM 56-7 PBUM 71-00-02 FIG 27-1/33-1. LEAK CHECK GOOD.
